Buspar

Has anyone ever been on buspar? I just started it and am feeling pretty horrible. I've read a lot about it online and it seems to be the least harmful and has the least side effects of any of any anti anxiety medicine. I want so badly for this to work that I don't want to stop it. How long does it take to feel better/ get over the side effects. I realize that everyone is different, but I just need someone to tell me it's normal and that it will get better. Migraines, achy, out of touch... Help!

4 Replies

oldestnewest
  • Hi.

    Not had this particular med,but they all take time to get into the system and you can feel awful for some weeks before you feel better.

    If it is really bad,I recommend going back to your doctor,telling them how you feel and see if they can come up with something else x

  • Morning

    I don't take meds, so not much help there sorry.

    But I have seem others that have posted on here and they have said meds can take a couple of weeks to work.

    I agree with lowtongirl if you feel the meds are not working pop back to your doctor to see what he has to say.

    gardener x

  • Hi. I've never taken the meds you've mentioned but did take sertraline for 8 weeks earlier this year. Like you I was determined to take them as my anxiety was going through the roof. Well I wish I hadn't. I felt terrible. After 8 weeks I asked my doctor to change my meds. She put me on citalopram. What a difference I felt so much better. If I could go back in time I would come off sertraline after the first few days of terrible side effects And ask for something else. We are all different with what meds we can and cannot have. Hope you get this sorted out and start to feel better soon. Sam xx

  • I took Buspar for a small time , but it also made me feel sick .I stuck with it for probably 2 weeks then I just stopped I couldn't stand the way I felt. Maybe ask doc for something else

You may also like...